Document Detail

Asymptotic convergence of an SMO algorithm without any assumptions.
MedLine Citation:
PMID:  18244425     Owner:  NLM     Status:  In-Data-Review    
The asymptotic convergence of C.-J. Lin (2001) can be applied to a modified SMO (sequential minimal optimization) algorithm by S.S. Keerthi et al. (2001) with some assumptions. The author shows that for this algorithm those assumptions are not necessary.
Chih-Jen Lin
Related Documents :
6982965 - Attenuation compensation in single-photon emission tomography: a comparative evaluation.
10785315 - Three-dimensional architectures grown by simple 'stigmergic' agents.
20941035 - A non-stationary model for simulating the dynamics of ocular aberrations.
11132195 - Fast, robust identification of nonlinear physiological systems using an implicit basis ...
23209045 - Usac: a universal framework for random sample consensus.
17379465 - Probability of passing dissolution acceptance criteria for an immediate release tablet.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  IEEE transactions on neural networks / a publication of the IEEE Neural Networks Council     Volume:  13     ISSN:  1045-9227     ISO Abbreviation:  IEEE Trans Neural Netw     Publication Date:  2002  
Date Detail:
Created Date:  2008-02-04     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101211035     Medline TA:  IEEE Trans Neural Netw     Country:  United States    
Other Details:
Languages:  eng     Pagination:  248-50     Citation Subset:  -    
Dept. of Comput. Sci. and Inf. Eng., Nat. Taiwan Univ., Taipei.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Effect of transmission delay on the rate of convergence of a class of nonlinear contractive dynamica...
Next Document:  Comments on "Robust stability for interval Hopfield neural networks with time delay" by X.F. Liao.